# SDR SWAA2021072095315

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887 Lbl3-8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON UNDERSIDE OF FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS887 LBL3 TO LBL8 WL 169 ; / [01] VERIFIED APPLICABILITY NOT ALLOWABLE DAMAGE PARTS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-OG-0 STEP 9C.  LOCATED AND DRILLED FLOOR SPLICE AT AFT CARGO BAY BS 887 LBL 3 TO LBL 8 WL 169 IAW SRM 51-40-05 AND DWG 146A9401 INSTALLATION WILL BE ACCOMPLISHED ON CARD # TTG8Q004AMCD VERIFIED ACTION 5
